T Nation

Test E 100/EOD + Tren A 50/EOD - Sore the Next Day

Hello All,

I am new to T Nation and need some advice on my second cycle for bulking.
I have started the cycle with Test E 100/EOD and Tren A 50/EOD (0.5 Arimidex to be added from the 2nd week).
I am into my second week and have been experiencing muscle soreness and sick feeling the day after the injection. The injection area hurt like hell but I don’t see any swelling or discoloration. I have tried injecting the oils separately and in a lower dosage but made no difference.

Two questions:

  1. What do you think of the stack? Should I start the Tren after the 4th week?
  2. In your opinion, what do you think is the root cause of pain/sourness/feeling sick??

Thanks in advance,
Enzo

Tren. Welcome to the big leagues.

1 Like

So you didnt start the tren yet but are on the second week of test so far? If that’s correct then I have never heard of sickness from just test, other than ‘test flu’ but I’m not sure if it’s just a myth. Apparently it only happens from high doses of test prop right at the beginning of the cycle. What is the quality of the gear? UGL, pharma grade or homebrew? And where about are your injection sites? Indeed it is a good idea to wait 4 weeks to ensure the test has kicked in before adding the tren because otherwise the sides would be a lot worse.

Test E EOD? Maybe try 2x per week.

This but also not sure why he isn’t using prop with the tren ace. If I were pinning eod anyway due to the tren ace … may as well pin your test with it I guess.

Why would the sides be a lot worse and what sides are you exactly talking about? Whats your logic behind this statement or is it just something you are regurgitating? I ask because I have used Tren without test and had no problems.

I’ve had test flu from Test E. It isn’t a myth, its a general feeling of malaise that follows the start of a cycle.

SB

It’s not, aside from potential bacterial contamination and/or high BA content within a vial, etiocholanolone induced immunostimulation is very real, hence why WBC count goes crazy high for some on super high dosages of test.

I’ve never personally experienced test flu, but that’s because I’ve never used more than 250mg test/wk (although last week specifically I shot 475mg in order to stay as energised as possible for exam study)

Thank you all for replying.

juicejabber: I started Tren in the first week but due the above symptoms, decided to stop it until week 4 and see if I get any better. About the high dosage possibility, I have tried both 100 and 150 and made no difference. My gears are all pharma grade. Injection site: buttock - rotating left and right. Just an fyi, I did EQ on my first cycle and didn’t experience any flu like signs.

durban_boy: I did 2x per week on my first cycle but since I am pining Tren EOD I decided to run it with Test E. My target is 500/week but 250/pin is a bit high and based on the above comments I want to keep the possible symptoms low.

blshaw: I thought about going with Prop but decided on E. I now see more cycles stacking Tren with Prop. I might switch over just to see if the symptoms improve.

The flu like symptoms go away on the second day after injection .
My plan is to postpone Tren until week 4 and bring Test E dosage down to 200/week 2x (what I did on my first cycle) and gradually increasing it.

I look forward to getting more inputs on this. Thanks.

I found out it is the Tren flu which is one of the known side effects.

I switched to Deca just to see if I get the flu which I did!

At this point, I am thinking to continue with Deca and leave Tren for my next cycle which is a cutting cycle. Any thoughts?

Tren A I think should be ED. That could also be the reason for the sides.